# SDR SWAA2012103008979

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 4,912 hours, 2,981 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: 1731
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- AFTER TAKEOFF, APPROX 220-250 KTS "DIFF PRESS" LIGHT CAME ON.  LIGHT WENT OUT AGAIN ON LANDING AT 150KTS.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER PER M/M.
